# SDR QXEA2012112601436

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE WEB, REPAIR FILLER IS CRACKED AT AFT FINGERNAIL ATTACH POINT.  REMOVED EXISTING FILLER IAW SRM 51-42-05-02-01. FABRICATED NEW REPAIR FILLER IAW RD 8/4-54-044. MATCH DRILLED, PRIMED AND INSTALLED REPAIR FILLER IAW RD 8/4-54-044.
